MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 6IN 10-0 D/A CS160-6; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 6IN 10-0 D/A CS160-6; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 9001G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many devices demonstrated the alleged deficiency on each involved patient event? if this event occurred in multiple procedures, please provide information requested above for each patient event.A)have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).B)what are the procedure name(s) and date(s)? c)what is the quantity involved per procedure d)was there any adverse patient consequence(s) or subsequent medical/surgical intervention? status of product return.
 
Event or Problem Description
It was reported that a patient underwent a ent procedure in 2024 and suture was used.During the procedure, the suture was breaking while tying knots.Unknown how many were having this issue during this procedure but it was mentioned that this has happened before.Another suture of a different code was used to complete the procedure.There were no adverse consequences reported.4 sterile samples returning.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/14/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
ETHLN BLK 6IN 10-0 D/A CS160-6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21143504
Report Number2210968-2025-00444
Device Sequence Number21106522
Product Code GAR
UDI-Device Identifier10705031022324
UDI-Public(01)10705031022324(17)290331(10)100JUE
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9001G
Device Lot Number100JUE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown